# SDR UALA2011060902835

- Difficulty date: June 8, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 35,793 hours, 8,970 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SIDE OF SEAT IS LOOSE 1H.  SECURED LIGHT ASSY.
